# SDR CA071102001

- Difficulty date: October 29, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,594 hours
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Part serial: 4050
- Condition: Failed
- Location: Te Flaps
- Part time: 7,986 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, THE CREW RECEIVED A FLAP FAIL CAUTION MESSAGE WHEN THE FLAPS WERE SELECTED FROM 0 TO 8 DEGREES. THE EICAS FLIGHT CONTROL PAGE WAS INDICATING 0 DEGREE ON BOTH SIDES. THE CREW CONTINUED THE APPROACH AND COMPLETED A FLAPLESS LANDING WITHOUT INCIDENT. NO EMERGENCY WAS DECLARED.  THE SYSTEM WAS RESET, THE FLAPS SET TO 8 DEGREES AND THE AC WAS FERRIED FOR MAINTENANCE.  ALL FLAP ACTUATORS WERE REMOVED AND SENT TO THE SHOP. THE LT NR1 FLAP ACTUATOR FAILED THE -60 DEGREES TORQUE CHECK. DECISION WAS MADE TO REPLACE ALL FLAP ACTUATORS. FLAP ACTUATORS WERE REPLACED, ADJUSTED, TESTED AND THE AIRCRAFT WAS RELEASED. A SUCCESSFUL TEST FLIGHT WAS CONDUCTED AND THE AIRCRAFT RETURNED INTO SERVICE. (TC NR 20071102001)
